MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the backlight does not illuminate on the lcd of the autopulse platform (sn (b)(4)) was confirmed during the functional test.The root cause for the observed lcd issue was a defective processor board, likely attributed to the device's aging.The autopulse platform was manufactured in may 2016 and is over 5 years old, past the expected service life of 5 years.Upon visual inspection, it was noted that the load plate cover was defective with a hole, affecting the watertight seal, unrelated to the reported complaint.This type of physical damage is characteristic of user mishandling.The load plate cover was replaced to address the issue.The autopulse platform passed the initial functional testing without any error.However, the backlight of the display flickers briefly when switched on and goes dark afterwards but display is readable.The root cause for the observed lcd issue was a defective processor board.The processor board needs to be replaced to address this issue.Upon further functional testing and unrelated to the reported complaint, the encoder drive shaft does not rotate smoothly, exhibits binding and resistance.The root cause was due to the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate or due to burrs on the surface of the clutch rotor, likely due wear and tear.The impact of sticky clutch was not severe enough to make the platform non-functional.Deburring of the clutch plate needs to be performed to remedy the problem.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse platform with sn (b)(4).
 
Event or Problem Description
During shift check, the backlight does not illuminate on the lcd of the autopulse platform (sn (b)(4)).Per reporter, the display is unreadable when the backlight is not illuminating.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12533776
Report Number3010617000-2021-00908
Device Sequence Number1296365
Product Code DRM
UDI-Device Identifier00849111002516
UDI-Public00849111002516
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1